# SDR C1HA200194003

- Difficulty date: January 12, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT SIGN KEEPS FALLING ON TAKEOFF AND LANDING.  RESECURED, OPS CK GOOD.  NOTE:QC NOTIFIED MAINTENANCE CONTROL OF REPEAT PROBLEM.
